Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

Reviews and Descriptions of Tables and Books


Journal: Math. Comp. 26 (1972), 1015-1028
DOI: https://doi.org/10.1090/S0025-5718-72-99101-6
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] W. R. Boland & C. S. Duris, ``Product type quadrature formulas,'' Nordisk Tidskr. Informationsbehandling (BIT), v. 11, 1971, pp. 139-158. MR 0292295 (45:1382)
  • [1] Gene H. Golub & John H. Welsch, ``Calculation of Gauss quadrature rules,'' Math. Comp., v. 23, 1969, pp. 221-230. MR 0245201 (39:6513)
  • [2] I. M. Longman, ``Tables for the rapid and accurate numerical evaluation of certain infinite integrals involving Bessel functions,'' MTAC, v. 11, 1957, pp. 166-180. MR 0091538 (19:985a)
  • [1] V. I. Krylov, V. V. Lugin & L. A. Ianovich, Tablitsy dlia Chislennogo Integrirovaniia Funktsii so Stepennymi Osobennostiami, Izdat. Akad. Nauk BSSR, Minsk, 1963.
  • [1] Alden McLellan IV, Tables of the Riemann Zeta Function and Related Functions, Desert Research Institute, University of Nevada, Reno, Nevada, 1968. (See Math. Comp., v. 22, 1968, pp. 687-688, RMT 69.)
  • [2] Yudell L. Luke, The Special Functions and Their Approximations, v. II, Academic Press, New York and London, 1969.
  • [3] H. C. Thacher, Jr., On Expansions of the Riemann Zeta Function.
  • [1] A. E. Western & J. C. P. Miller, Indices and Primitive Roots, Royal Society Mathematical Tables, Vol. 9, University Press, Cambridge, 1968. (See Math. Comp., v. 23, 1969, pp. 683-685, RMT 51.) MR 0246488 (39:7792)
  • [1] J. Brillhart & J. L. Selfridge, ``Some factorizations of $ {2^n} \pm 1$ and related results,'' Math. Comp., v. 21, 1967, pp. 87-96. MR 0224532 (37:131)
  • [2] Samuel Yates, ``Factors of repunits,'' J. Rec. Math., v. 3, 1970, pp. 114-119.


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-72-99101-6
Article copyright: © Copyright 1972 American Mathematical Society

American Mathematical Society